# SDR ASAA2020110933530

- Difficulty date: November 9, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 45,330 hours, 13,823 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EXPERIENCED SATCOM LOCKUP.  GROUNDED-YES.  FOLLOWED QRH 5.4, SATCOM RESTORED.
